I was on 100 mg of Wellbutrin from November 2013-June 2014 for major depression. I then stopped taking it, at the recommendation of my doctor, because my symptoms were gone. I have recently started feeling symptomatic again so my doctor prescribed me 200 mg of Bupropion SR (generic Wellbutrin) taken once daily in the morning. I have experienced the normal side effects of dizziness and headaches however I did not feel those effects when I first started taking the medicine in November 2013. It made me wonder if this was too high a dosage to start with? I asked my doctor but he said these side effects were normal. I just want to be on the safe side because I know the more Wellbutrin you take, the higher the chance of seizures. Plus, I looked at the recommended starting doses and they were lower than 200 mg.
That is a higher starting dose but you have history and tolerance. What you're feeling now should pass, the adjustment period is 2-3 weeks minimum, with some taking 4-6. Whatever you do, do not change the dosage or you'll feel even worse. Be patient and stay in touch with your Dr., and beware of what you read on the Internet.
Personally if your last dosage was working why change it. I would think a call to your doctor might be a good idea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2014 • 1 answer
Updated 30 Dec 2014 • 2 answers
Updated 4 Mar 2015 • 3 answers
Updated 11 Oct 2018 • 18 answers
Updated 17 Feb 2018 • 2 answers